# SDR DL76G060707

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 23,241 hours, 10,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 47659
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY RELIABILITY CHECK FOUND EMERGENCY PATH LIGHTS FROM SEATS 16AB TO 20AB INOPERATIVE.  REPLACED CHARGER AND BATTERY AT 20FG LOWER SIDEWALL.   ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
